# SDR SWAA2022030928215

- Difficulty date: May 15, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 41,434 hours, 24,623 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 571BB HAS 2 EA FASTENER HOLES ELONGATED (MARKED) / REPAIRED 2 EA. ELONGATED FASTENER HOLES ON PANEL 571BB IAW SRM 57-51-01-2R-1 PARA 2B(2) AND IAW SRM 51-70-05-2R-8. DAMAGE BEYOND ALLOWABLE LIMITS IAW SRM 57-51-01-1A-1 PARA 4B(4)(B). HOLE DAMAGE CLOSER THAN MINIMUM DISTANCE FROM FASTENER HOLE
